# SDR ORJA99233

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871RA
- Make and model: Doug DC-9-83
- Aircraft serial: 49788
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperable
- Location: Rows 3-6
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - EMERGENCY TRACK LIGHTS CAME ON AT ROWS 3-6 ACFT RIGHT.  WOULD NOT EXTINGUISH WITH EMERGENCY LIGHT SWITCH OFF.  REMOVED AND REPLACED IN SEAT LIGHTING POWER SUPPLY AT R-1 DOOR.  (X)
